MathSciNet Relay Station
MathSciNet bibliographic data
MR2455449 34D20
Wang, Pei Guang; Li, She Jun; Zhan, Zheng Ran $h$-stability of differential systems. (Chinese) Math. Pract. Theory 38 (2008), no. 10, 187–190.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement